# SDR 2006UALA00305

- Difficulty date: February 15, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 33,700 hours, 11,989 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Door 2l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER CABIN EMERGENCY LIGHTS CHECK PER 3 SERVICE, MESSAGE -EXT LOADS AFT L- APPEARED ON CIDS CONTROL PANEL. ALTHOUGH THE EMERGENCY LIGHT TEST WAS CODED UNDER ATA-33, THE FAILURE  OF THE TEST WAS DUE TO THE 2L (MR25614) SLIDE ASSY LIGHT SYSTEM.  THE DEFECTIVE 2L SLIDE WAS REPLACED IN LAX ON 02/15/2006.  SLIDE INSPECTION WAS COMPLETED AND SIGNED OFF PER AMM 25 62 44 401, AS APPLICABLE.
